# SDR CALA2022030300550

- Difficulty date: March 2, 2022
- Submitted: March 4, 2022
- Operation: Air carrier
- Aircraft: N475UA
- Make and model: Airbus A320-232
- Aircraft serial: 1495
- Aircraft time: 60,107 hours, 26,009 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Frame
- Part number: D5337080121000
- Condition: Cracked
- Location: Fr35str30
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AD2016-14-03) DURING ROTO PROBE OF FRAME 35 STRG 30 FOUND DAMAG E INDICATION IN HOLE #2 AND #1 PERFORM AN INSPECTION PER PART 2 OF LATEST REVISION OF ECRA 5310 -07982"REF VT MAE NRC 0020638 FOR WORK PERFORMED. REPAIRED DAMAGE HOLES AT FR35 STRG 30 ASS PER ECRA 5310-07982, G ENERATING DIP PER STAEP 8 OF ECRA FOR "ON OR BEFORE AUG 10, 2022 ADD DIP 53-DIP DISCREPANCY NOT WRITTEN UP TO INCLUDE ALL DAMAGED HOLES.  CANNOT IDENTIFY AIRCRAFT DAMAGE ON AN ECRA, MUST BE IN LOGBOOK. (HOLES 5, 9, 18).  DOES NOT CONTAIN THE STATEMENT "INTERIM REPAIR ACP''D PER PART 1 OF ECRA.....".   CONTAINS A CURSE WORD. L/P WRITTEN WITH ERRORS, GENERATED NEW ELB 8082404
